MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM NEUROSTIMULATOR / PULSE GENERATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

ABBOTT MEDICAL PROCLAIM NEUROSTIMULATOR / PULSE GENERATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number PROCLAIM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Reporter called to report an issue with his implanted proclaim neurostimulator.He first received his implant for pain relief on (b)(6) 2018.It was revised on (b)(6) 2020 and was reassured that the revision allowed it to be magnetic resonance imaging (mri) compatible.He recently received a letter from abbott about a recall on his device although it is still considered compatible with the mri procedure.Reporter now needs a lower lumbar mri but is not able to get one due to his recalled device.He has attempted to get an mri at five different facilities but all of them have turned him down due to the notice of his recalled neurostimulator.His regular facility of care has notified him that he can no longer get treatment from them due to the recalled device.Reporter states that he is in constant pain, and has been told that in order to restore the treatment that he needs, he would have to have another surgical procedure for an updated device that is mri compatible.

Brand Name
PROCLAIM NEUROSTIMULATOR / PULSE GENERATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
MDR Report Key18102337
Report NumberMW5147979
Device Sequence Number12483784
Product Code LGW
UDI-Device Identifier05415067046970
UDI-Public5415067046970
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberPROCLAIM
Device Catalogue Number3660
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexMale